This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Yes, PCa can cause ED. It did for me. It was the first sign I had of a problem and unfortunately my GP and I wasted months trying to see if it was caused by a side effect of my hypertension medication. We weren't testing my PSA at the time so didn't realise that the PCa was growing apace. If you hear of a case of ED in an older man, please advise him to get an early PSA test. It may not be the cause of the ED, but if it is, then you can get ahead of the game in terms of treatment.